I have recently started itching all over. The only recent change in medication is a reduction in dosage of the Cymbalta. I have read that itching is sometimes a part of fibromyalgia, but I have never been bothered with it this bad for this long a period of time.
Cymbalta may be what is causing the itching. If it hasn't been that long since you reduced your cymbalta that could be the problem? Many people that have reduced their dose has experienced itching. Some folks get relief from benadryl, epsom salt baths etc. Try googling itching remedys for itch relief.
I tool both Cymbalta and Savella (at different times) due to side effects, one of which was dreadful itching, had to stop both meds. Even my scalp itched, I wanted to rip my hair out. Once I stopped the medication, the itching stopped. It was too pervasive to use Benadryl. Good luck. Itching can be an awful thing to deal with.
I find that just before my next scheduled dose is when I start itching horribly. I wonder does this happen to you as well? I have not lowered my dose but I do have the itching. If this itching is an allergic reaction. Shouldn’t we discontinue use? I think this itching when using Cymbalta is being brushed aside by healthcare professionals.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Dec 2011 • 1 answer
Posted 24 Mar 2013 • 3 answers
Posted 22 Mar 2015 • 4 answers
Posted 30 Oct 2015 • 1 answer
Posted 2 Jun 2016 • 1 answer